# SDR UALA2011102005681

- Difficulty date: October 20, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 44,454 hours, 17,721 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED ELECTRICAL ODOR IN AFT GALLEY.  PULLED CIRCUIT BREAKERS FOR BOTH COFFEEMAKERS AND WARMERS.  ODOR DISSIPATED.
